# SDR RYN2008F00015

- Difficulty date: October 1, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ADI BANKING OUT INTERMITTENTLY. REPLACED F/O ADI.  (K0
